# SDR 99ZZZX4642

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532BH
- Make and model: Snias AS350BA
- Aircraft serial: 2494
- Engine: Tmeca ARRIEL1B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Part number: 350A67402301AA
- Condition: Contaminated
- Location: Oil Pressure
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON 11-22-99 AT APPROX 09:45 A.M., THE AIRCRAFT ENGINE LOW OIL PRESSURE WARNING LIGHT ILLUMINATED.  THE PILOT MADE A PRECAUTIONARY LANDING AT THE ROYAL GARDENS ON THE ISLAND OF HAWAII.  A MECHANIC WAS FLOWN TO THE SITE AND INSPECTED THE AIRCRAFT.  A GROUND RUN-UP SHOWED THE ENGINE OIL PRESSURE AND OIL TEMPERATURE GAUGES WERE IN THE NORMAL OPERATING RANGE.  THE LOW PRESSURE LIGHT WAS NOT ILLUMINATED AT THIS TIME.  FURTHER INVESTIGATION FOUND MOISTURE IN THE CANNON PLUG. THE PLUG AND SENDING UNIT WERE CLEANED WITH NO FURTHER INCIDENT.
